# SDR SWIA202157723

- Difficulty date: February 24, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON STGR25L, FS1047.000 Â€“ FS1051.00. (MARKED)     (C-CHECK RO 4/21/2021)    REMOVED CORROSION ON STRINGER 25L, FS 1047.00 TO FS 1051.00 REF CRJ700 SRM 51-21-06-001-001-A01. FOUND OUT OF LIMITS. RECEIVED AND COMPLIED WITH ALL STEPS OF MHIRJ REO 670-53-61-1844 REV -- DATED 2021-03-12. PRESSURE CHECK GOOD.
